# SDR AALA960847

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5008
- Condition: Corroded
- Location: Bs 867-921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON FLOOR BEAM AFTER BLENDING TO BE BEYOND SRM LIMITS.  FOUND AND BLENDED OUT CORROSION.  ATTACHED A FABRICATED STRAP OF .050 301 1/2 HARD STAINLESS.  ALODINED, PRIMED AND PAINTED PER ENGINEERING MRB NR 767-1237.  (M)
